# SDR MTNA20041

- Difficulty date: January 21, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N725FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10658
- Aircraft time: 18,328 hours, 23,994 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 227D504413
- Condition: Detached
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MEM A VIBRATION WAS DETECTED AND THE AIRCRAFT RETURNED TO MEM.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT OUTBOARD HORIZONTAL STABILIZER DEICE BOOT HAD SEPARATED FROM THE LEADING EDGE ON TOP FOR ABOUT A 5 FOOT SECTION.
